# SDR DHL9672133C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND INTERCOSTAL BENT AT STA 950A TO 950B AT STR 23 LT.  FABRICATED NEW INTERCOSTAL PER SRM 51-30-2, 24 BY 4.4 AND INSTALLED PER SRM 51-10-1.
